Facebook Pixel

Am I pregnant? Please, please, help me.

By September 29, 2009 - 7:22pm
Rate This

My last period was August,15 2009. It ended after the 19th, and on the 20th my boyfriend and I had sex. The condom broke so he came inside of me. The next day I took the plan B contraceptive. On the 26th of August I got my period again. My period was never regulated, and I took 2 pregnancy tests. Both turned up negative, but I still haven't gotten my period. I am very concerned because I still haven't gotten it. Do you think i am pregnant?

Add a Comment4 Comments

HERWriter Guide

Hi Kaye

That could be the case although Plan B will only affect the month it's taken, not the next month.

My advice is to schedule a blood draw to confirm you're not pregnant, although, like Diane, I doubt you are. But if it's really stressing you out, do it. You'll probably get your period an hour later!

Plan B is not as effective as the birth control pill but if you have had your period since, and have had NO unprotected sex since, then it's extremely unlikely you are pregnant. I know how hard it is not to worry, though, I really do.

With regard to taking tests early in the morning, that's not so much an issue these days. Pregnancy tests are highly effective nowadays and the advice of taking them as soon as you wake up don't hold much water anymore.

September 30, 2009 - 1:13pm

I can try but I know I worry until I get it. I can't really help it.
But I didn't take those tests right away in the morning, is that bad?
I have not had unprotected sex since.
My friend says that since my period is regularly irregular and I took plan b that my period may be set off even more. Can that be true?

September 30, 2009 - 1:05pm

Hi, Kaye, and welcome to EmpowHer. Thank you so much for your question.

I'm so sorry you're this stressed and worried. I understand how you feel; it's as though nothing else matters other than the question of whether you are pregnant. Let's see if we can help a little.

If I understand your question correctly it sounds like your period is just late. You took the Plan B contraceptive within 24 hours (and it works for up to 72 hours) and you got your period since then, right? And you haven't had unprotected sex during September?

The fact that you have taken two pregnancy tests, both negative, only confirms this. Please know that stress itself can change our body's hormones enough to make us late. Also, Plan B can cause changes in your period, did you know that? Some women have heavier periods, some have lighter, and some are delayed. Since you have had a period since you had sex, it would make sense that this is what is happening.

Does this help a little? Do you think you can not fret so much for a few days and see what happens?

September 30, 2009 - 10:14am

Will someone please help me?
I cant stop thinking about this...i really need help....

September 30, 2009 - 8:50am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!